Quasi-invariants of Coxeter groups and m-harmonic polynomials

Feigin, M. and Veselov, A.P. (2002) Quasi-invariants of Coxeter groups and m-harmonic polynomials. International Mathematics Research Notices, 2002(10), pp. 521-545. (doi: 10.1155/S1073792802106064)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1155/S1073792802106064


The space of m-harmonic polynomials related to a Coxeter group G and a multiplicity function m on its root system is defined as the joint kernel of the properly gauged invariant integrals of the corresponding generalised quantum Calogero-Moser problem. The relation between this space and the ring of all quantum integrals of this system (which is isomorphic to the ring of corresponding quasiinvariants) is investigated.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Feigin, Professor Misha
Authors: Feigin, M., and Veselov, A.P.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:International Mathematics Research Notices
ISSN (Online):1687-0247

University Staff: Request a correction | Enlighten Editors: Update this record